# SDR 05FDEA00001

- Difficulty date: December 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 47,858 hours, 9,505 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Part time: 34,653 hours, 8,075 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE 3 OIL QTY DECREASED TO 8 GALLONS AT 4 HOURS AFTER TAKEOFF.  QUANTITY DECREASED TO 4 GALLONS EVEN WHILE USING REDUCED POWER ON THAT ENGINE.  DIVERTED THE FLIGHT TO EGSS AND QUANTITY WAS AS LOW AS 1 GALLON ON APPROACH.  TEMPERATURE AND PRESSURE WERE NORMAL.  AFTER LANDING THE ENGINE WAS SHUTDOWN AND QUANTITY INCREASED TO 7 GALLONS.
